MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE

VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE
Model Number VYNTUS ONE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A previous capa investigation identified the following root cause of this event: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the support arm.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.As a result of the capa, the instructions for use were updated accordingly to ensure that future incidents are avoided.The affected sensor was not sent back for investigation.A picture of the uss revealed that the sensor looks worn, which could be the reason why the uss sensor could come off the arm even more easily.Nevertheless, as new incidents of this type were reported by customers a new capa was raised to prevent further occurrences.This incident is classified with a risk level of medium and is an acceptable patient risk.
 
Event or Problem Description
On 10/24/2024 it was reported to vyaire that when the patient pulled on the uss sensor to readjust the positioning of the arm the uss sensor fell out of housing.This resulted in the uss sensor hitting the patient's face and causing a cut on the lip.It was required to apply a plaster/tissue to the injured lip to stop the bleeding.This incident occurred twice in the same hospital, but with a different patient on a different device and with another healthcare professional.The other incident will be reported in a second report with our reference number (b)(4).

Brand Name
PRODUCT VYNTUS ONE
Common Device Name
VYNTUS ONE
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key20755730
Report Number3010838917-2024-00127
Device Sequence Number9263595
Product Code BZC
UDI-Device Identifier04250892905747
UDI-Public(01)04250892905747
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS ONE
Device Catalogue NumberV-178601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown